Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 23, NWS Midland/Odessa, TX

July 8, 2016Borden County, Scurry County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jul 8, 2016, 10:02 PM CDT for Borden County, Scurry County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 10:02 PM CDT (03:02 UTC)
Expired
Jul 9, 2016, 1:00 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Borden County, TX, Scurry County, TX

The radar

The Lubbock radar (KLBB), 109 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
868 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
2734 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

472 
WGUS54 KMAF 090302
FFWMAF
TXC033-415-090600-
/O.NEW.KMAF.FF.W.0023.160709T0302Z-160709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1002 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BORDEN COUNTY IN WESTERN TEXAS...
  NORTHWESTERN SCURRY COUNTY IN WESTERN TEXAS...

* UNTIL 100 AM CDT

* AT 1001 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  VERY HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL RATES OVER 2 
  INCHES PER HOUR WILL LIKELY RESULT IN FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GAIL...FLUVANNA...J B THOMAS RESERVOIR AND MESQUITE. 

 THIS INCLUDES  LOW WATER CROSSINGS LOCATIONS FM RD 1610 CROSSING
BULL CREEK...MULESHOE RD CROSSING COLORADO RIVER...AND OPOSSUM HOLLOW
RD CROSSING GOPHER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3256 10119 3265 10162 3288 10163 3297 10125
      3296 10114 3280 10114

$$

67
2 follow-up statements
586 
WGUS74 KMAF 090315
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1015 PM CDT FRI JUL 8 2016

TXC033-415-090600-
/O.CON.KMAF.FF.W.0023.000000T0000Z-160709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BORDEN TX-SCURRY TX-
1015 PM CDT FRI JUL 8 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
BORDEN AND NORTHWESTERN SCURRY COUNTIES...

AT 1012 PM CDT...THE WEST TEXAS MESONET SITE 2 MILES EAST SOUTHEAST
OF GAIL INDICATED RAINFALL RATES OVER 4 INCHES PER HOUR. THE VERY
HEAVY RAINFALL WILL LIKELY REDUCE VISIBILITY TO NEAR ZERO...WHICH
WILL MAKE FLASH FLOODING IMMINENT AND DRIVING NEARLY IMPOSSIBLE 
OVER MOST OF THE WARNED AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GAIL...FLUVANNA...J B THOMAS RESERVOIR AND MESQUITE. 

THIS INCLUDES  LOW WATER CROSSINGS LOCATIONS FM RD 1610 CROSSING
BULL CREEK...MULESHOE RD CROSSING COLORADO RIVER...AND OPOSSUM HOLLOW
RD CROSSING GOPHER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3256 10119 3265 10162 3288 10163 3297 10125
      3296 10114 3280 10114

$$

67
172 
WGUS74 KMAF 090344
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1044 PM CDT FRI JUL 8 2016

TXC033-415-090600-
/O.CON.KMAF.FF.W.0023.000000T0000Z-160709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BORDEN TX-SCURRY TX-
1044 PM CDT FRI JUL 8 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
BORDEN AND NORTHWESTERN SCURRY COUNTIES...

AT 1041 PM CDT...DOPPLER RADAR INDICATED RAINFALL RATES HAVE DROPPED 
CONSIDERABLY IN THE WARNED AREA. HOWEVER...THREE TO FOUR INCHES OF 
RAIN HAVE FALLEN IN THE LAST HOUR...AND AN ADDITIONAL HALF TO ONE 
INCH OF RAIN COULD STILL OCCUR. THEREFORE...THE FLASH FLOOD WARNING 
CONTINUES IN EFFECT UNTIL 100 AM CDT.   

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GAIL...FLUVANNA...J B THOMAS RESERVOIR AND MESQUITE. 

 THIS INCLUDES  LOW WATER CROSSINGS LOCATIONS FM RD 1610 CROSSING
BULL CREEK...MULESHOE RD CROSSING COLORADO RIVER...AND OPOSSUM HOLLOW
RD CROSSING GOPHER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3256 10119 3265 10162 3288 10163 3297 10125
      3296 10114 3280 10114

$$

67

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 5:06 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jul 8, 5:06 PM CDT, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
506 PM CDT FRI JUL 8 2016

.DISCUSSION...

See 00z aviation discussion below.

&&

.AVIATION...

Storms are expected across the area during the evening hours and
perhaps into the overnight hours. Variable and gusty winds as well
as low visibilities are possible with these storms; otherwise, VFR
conditions are expected. Winds will be southerly with occasional
gusts throughout the period.

&&

.PREV DISCUSSION... /issued 244 PM CDT FRI JUL 8 2016/

DISCUSSION...As of 2:15 PM CDT Friday...Radar is showing the
first signs of convection over the Davis and Guadalupe Mtns.

Satl imagery and model data show a ridge aligned over the
southern states...from Southern CA to Florida. A shortwave is
rotating across northern New Mexico riding along the ridge. This
shortwave will interact with decent mid and low level moisture
(with a weak mid level moisture feed from East Pacific Hurricane
Blas) and an uncapped environment for increasing chances of
thunderstorms this aftn thru most of tonight. The latest run of
the RAP13 is hinting at a possible MCS dropping SSW over the CWA
starting this evening. Regardless...all the high res models do
show scattered thunderstorms well into the overnight hours. With
fcst soundings indc inverted V profiles there will be strong
gusty winds with any thunderstorms. With a slightly better
moisture profile there could be locally heavy rain...which in this
part of the country...could lead to localized flooding concerns.

Ridging amplifies a bit on Sat which might result in a little
less convection...especially in the Plains. Even with the ridge
amplification temps are fcst to remain just below the century
mark in the central and eastern Permian Basin...especially if
there is any rain tonight due to added moisture.

Ridging will become centered over the Desert SW into West Texas
from Sunday thru most of next week. With this pattern most...if
not all...of the convection will remain over the higher terrain
with weak upslope flow and intense heating. We can also say hello
once again to widespread 100+ degree temps in the Plains...105+ in
the Pecos and Rio Grande River Valleys...and 90s in the mtns.

Strobin

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     76  98  76  99 /  40  20  10  10
Carlsbad                       73 103  72 104 /  20  20  10  10
Dryden                         79  98  77 101 /  20  20  10   0
Fort Stockton                  75  99  74 101 /  40  30  10  10
Guadalupe Pass                 70  95  71  96 /  20  20  10  10
Hobbs                          71  98  71  99 /  20  20  10  10
Marfa                          66  92  63  95 /  40  40  20  10
Midland Intl Airport           76  98  76 100 /  40  20  10   0
Odessa                         75  98  76 100 /  40  20  10   0
Wink                           76 103  76 104 /  20  20  10   0

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

99/99/
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 PM CDT FRI JUL 8 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
152 PM CDT FRI JUL 8 2016 /1252 PM MDT FRI JUL 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING ACROSS THE AREA WITH LIGHTNING AND STRONG GUSTY WINDS THE
MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY
WITH LIGHTNING AND STRONG GUSTY WINDS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jul 8, 8:29 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
829 PM CDT FRI JUL 8 2016

TXZ046-047-051-052-090215-
HOWARD TX-BORDEN TX-MARTIN TX-DAWSON TX-
829 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BORDEN...
NORTHWESTERN HOWARD...NORTHEASTERN MARTIN AND SOUTHEASTERN DAWSON
COUNTIES UNTIL 915 PM CDT...

AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FLOWER GROVE...OR 7 MILES SOUTHWEST OF ACKERLY...MOVING EAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG SPRING...ACKERLY...VEALMOOR...LENORAH...SPARENBERG...
FLOWER GROVE...BROWN...KNOTT AND FAIRVIEW.

LAT...LON 3227 10139 3229 10187 3252 10197 3277 10165
TIME...MOT...LOC 0128Z 257DEG 15KT 3245 10181

80
Special weather statement, Jul 8, 8:29 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
829 PM CDT FRI JUL 8 2016

TXZ062-090215-
MIDLAND TX-
829 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MIDLAND COUNTY UNTIL
915 PM CDT...

AT 829 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GREENWOOD. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MIDLAND...GREENWOOD...SPRABERRY AND COTTON FLAT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 137 AND 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3189 10178 3189 10207 3208 10207 3208 10178
TIME...MOT...LOC 0129Z 191DEG 4KT 3199 10198

AHASIC
Special weather statement, Jul 8, 8:34 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
834 PM CDT FRI JUL 8 2016

TXZ048-090200-
SCURRY TX-
834 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCURRY COUNTY UNTIL
900 PM CDT...

AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHWEST OF HOBBS...OR 17 MILES NORTHEAST OF SNYDER...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HUDD...US-180 NEAR THE FISHER-SCURRY COUNTY LINE AND MIDWAY.

LAT...LON 3297 10103 3296 10066 3269 10066
TIME...MOT...LOC 0134Z 243DEG 13KT 3292 10075

67
Special weather statement, Jul 8, 8:36 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
836 PM CDT FRI JUL 8 2016

TXZ063-090215-
GLASSCOCK TX-
836 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOWARD...
NORTHEASTERN MIDLAND...SOUTHEASTERN MARTIN AND NORTHWESTERN GLASSCOCK
COUNTIES UNTIL 915 PM CDT...

AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF LOMAX...OR 9 MILES SOUTHEAST OF STANTON...MOVING
NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEES.

LAT...LON 3199 10142 3189 10171 3199 10178 3207 10178
      3209 10176 3209 10149
TIME...MOT...LOC 0136Z 238DEG 11KT 3201 10170

33
Special weather statement, Jul 8, 9:11 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
911 PM CDT FRI JUL 8 2016

TXZ046-047-051-052-090300-
HOWARD TX-BORDEN TX-MARTIN TX-DAWSON TX-
911 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BORDEN...HOWARD...EASTERN
MARTIN AND EASTERN DAWSON COUNTIES UNTIL 1000 PM CDT...

AT 910 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER LOS YBANEZ...OR NEAR LAMESA...MOVING EAST AT 15
MPH. THIS LINE EXTENDS SOUTH TO JUST WEST OF BIG SPRING.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG SPRING...LAMESA...STANTON...ACKERLY...GAIL...O'DONNELL...
LOS YBANEZ...SPARENBERG...LAMESA MUNICIPAL AIRPORT...SOUTH HAVEN...
SAND SPRINGS...ELBOW...HANCOCK...FLOWER GROVE...VEALMOOR...LUTHER...
MESQUITE...BROWN...KEY AND KNOTT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 159 AND 187.

LAT...LON 3213 10177 3296 10206 3296 10146 3215 10130
TIME...MOT...LOC 0210Z 252DEG 14KT 3272 10188

80
Special weather statement, Jul 8, 9:37 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
937 PM CDT FRI JUL 8 2016

TXZ047-048-090315-
BORDEN TX-SCURRY TX-
937 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BORDEN AND NORTHERN
SCURRY COUNTIES UNTIL 1015 PM CDT...

AT 936 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF GAIL...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH FREQUENT TO CONTINUOUS CLOUD TO GROUND
LIGHTNING STRIKES.

LOCATIONS IMPACTED INCLUDE...
GAIL...FLUVANNA...DERMOTT...ARAH AND RANDALLS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3264 10121 3263 10140 3296 10153 3296 10081
      3288 10073
TIME...MOT...LOC 0236Z 249DEG 22KT 3284 10131

67

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:03 PM CDTSevere Thunderstorm WarningMAFHoward, Mitchell42 min
Jul 8, 7:22 PM CDTSpecial Weather StatementMAFMidland38 min
Jul 8, 7:47 PM CDTSevere Thunderstorm WarningMAFMidland43 min
Jul 8, 7:48 PM CDTFlash Flood WarningMAFMidland3 hr
Jul 8, 8:28 PM CDTSpecial Weather StatementMAFGaines47 min
Jul 8, 8:29 PM CDTSpecial Weather StatementMAFHoward46 min
Jul 8, 8:33 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin42 min
Jul 8, 8:34 PM CDTSpecial Weather StatementMAFScurry26 min
Jul 8, 8:36 PM CDTSpecial Weather StatementMAFGlasscock39 min
Jul 8, 9:11 PM CDTSpecial Weather StatementMAFBorden, Dawson, Howard49 min
Jul 8, 9:13 PM CDTSevere Thunderstorm WarningMAFDawson32 min
Jul 8, 9:37 PM CDTSpecial Weather StatementMAFBorden38 min
Jul 8, 10:03 PM CDTAreal Flood AdvisoryMAFDawson, Gaines3 hr
Jul 8, 10:23 PM CDTSpecial Weather StatementMAFScurry37 min
Jul 8, 10:54 PM CDTSpecial Weather StatementMAFMartin36 min
Jul 8, 11:36 PM CDTSpecial Weather StatementMAFHoward39 min
Jul 8, 11:42 PM CDTFlash Flood WarningMAFGlasscock, Howard4 hr
Jul 8, 11:58 PM CDTAreal Flood AdvisoryMAFGlasscock, Martin, Midland3 hr
Jul 9, 12:14 AM CDTSpecial Weather StatementMAFGlasscock, Howard, Midland46 min
Jul 9, 11:50 AM CDTAreal Flood AdvisoryMAFReagan115 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.